# SDR VNAA2019111399904

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7879
- Aircraft time: 36,648 hours, 36,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.O. 52-579-001-18 FOUND PAX DOOR PULLEY HINGE BRACKET AND INNER SKIN IS SEPARATED WHILE OPENING AND CLOSING.   REMOVED PULLEY BRACKET IAW CRJ 200 SRM 51-42-22. INSTALLED PULLEY BRACKET IAW CRJ 200 SRM 51-42-22. COMPLIED WITH BOMBARDIER REO 601R-52-11-2765 DISPOSITION FOR ALTERNATE FASTENERS AT PAX DOOR PULLEY BRACKET REV-- DATED 2019-10-03. NEW PULLEY BRACKET REQUIRED DUE TO ELONGATED HOLES. REPALCED PULLEY BRACKET ON PAX DOOR PN 601R317106-1 IAW CRJ 200 52-11-00-05A-PSA REV C.
